# SDR VNAA2018042711101

- Difficulty date: April 27, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 8,181 hours, 7,578 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE FA SMELLED SMOKE IN THE CABIN.  THE CREW FOLLOWED THE CHECKLIST. ODOR DISSIPATED. DECLARED AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT INCIDENT.  FIRE DEPT CHECKED OUT THE AIRCRAFT AND FOUND NO HOT SPOTS. MX RAN PACKS OFF EACH ENGINE AND THE APU. COULD NOT DUPLICATE ODOR.
